PolyU IR
 

PolyU Institutional Repository >
Electronic and Information Engineering >
EIE Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/701

Title: Permutation-based DCSK and multiple-access DCSK systems
Authors: Lau, Francis Chung-ming
Cheong, Kai-yuen
Tse, C. K. Michael
Subjects: Chaos communication
Differential chaos-shift-keying
Multiple access
Issue Date: Jun-2003
Publisher: IEEE
Citation: IEEE transactions on circuits and systems. I, Fundamental theory and applications, June 2003, v. 50, no. 6, p. 733-742.
Abstract: This paper presents a method for enhancing the differential chaos-shift-keying (DCSK) and multiple access DCSK systems. By introducing a permutation transformation which destroys the similarity between the reference and data samples in a DCSK system, the bit rate can be made undetectable from the frequency spectrum, thereby enhancing the data security. Using different transformations for different users, the interference between users in a multiple-access system can be minimized, and each symbol is ensured to be sent within one bit duration for all users. Furthermore, the implementation requires only slight modification to the original DCSK system.
Rights: © 2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holders.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/701
ISSN: 10577122
Appears in Collections:EIE Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
permutation-based_03.pdf541.98 kBAdobe PDFView/Open



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback